MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY Whisper View¿; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY Whisper View¿; WIRE, GUIDE, CATHETER
Model Number 4648
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
ACUITY Whisper View¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
MDR Report Key50896737
Report Number50896737
Device Sequence Number5903549
Product Code DQX
UDI-Device Identifier00802526512988
UDI-Public(01)00802526512988
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4648
Device Lot Number39350447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight152 LB
Date Report Sent to FDA08/17/2026